NCLEX-style practice questions (RN): cram pack

Formula sheets, the key method steps for every topic and 40 practice problems, with full solutions at the back.

New problemsBack to the course

In the print window, choose “Save as PDF” to keep a copy on your device.

1Formulas and methods

Infection control & patient safety

Method

  1. Start with standard precautions for every patient: hand hygiene, PPE for the expected exposure, safe sharps.
  2. Add precautions by route: contact (gown, gloves), droplet (surgical mask), airborne (N95, negative-pressure room).
  3. Keep sterile items sterile: if in doubt, it is not sterile; replace, never wipe.
  4. Prevent harm in the environment: fall measures, restraints only as a last resort, RACE and PASS for fire.
  5. Check the rights of medication administration, two identifiers and extra safeguards for high-alert drugs; report errors and near misses.

Prioritization & delegation

Method

  1. Ask what will harm the patient soonest if nothing is done.
  2. Apply ABC (C-A-B in cardiac arrest), then Maslow: physiological needs before safety, safety before psychological needs.
  3. Compare the options: acute before chronic, unstable before stable, unexpected before expected, systemic before local, and check each finding against the patient’s baseline.
  4. Assess before you act unless it is an emergency; then choose the step the others depend on.
  5. For delegation, check the five rights: task, circumstance, person, directions and supervision. Assessment, teaching and evaluation stay with the RN.

Lab values & electrolytes

Method

  1. Compare the value with the laboratory’s own reference range, then with the patient’s baseline and trend.
  2. Check the sample: hemolysis, a delay, or blood drawn near an IV can give false results.
  3. Link the value to its typical signs and to the drugs and conditions that cause it.
  4. Look for interactions: low potassium or magnesium increases digoxin toxicity; dehydration raises lithium.
  5. Act on the patient: assess, hold a drug if the level is unsafe, read back critical values and inform the prescriber.

Med-surg: cardiovascular & respiratory

Method

  1. Name the problem: pump failure, blocked artery, rhythm, clot, airway narrowing, infection or a device problem.
  2. Check the danger signs first: hypoxia, hypotension, chest pain, new confusion, a cold pulseless limb.
  3. Match the oxygen to the patient: 94–98% for most, 88–92% for those at risk of CO₂ retention.
  4. Link each drug to its test and its risk: warfarin and INR, heparin and aPTT and platelets, diuretics and potassium.
  5. Choose the safe first action, then escalate and reassess.

Med-surg: neuro, endocrine & renal

Method

  1. Check the glucose in every patient with new confusion, weakness or a seizure.
  2. Use the level of consciousness as the earliest warning of brain trouble; pupils and Cushing’s triad come late.
  3. For diabetes emergencies, separate DKA (ketones, acidosis) from HHS (very high osmolality, dehydration); give fluids first.
  4. For sodium and water, decide whether ADH is in excess (SIADH) or missing (DI), and correct chronic changes slowly.
  5. For kidney problems, sort the cause into pre-renal, intrinsic or post-renal, and watch potassium and fluid.

Med-surg: GI, perioperative & oncology

Method

  1. Ask what could be hidden: internal bleeding, infection without fever, hypoventilation behind a normal SpO₂.
  2. Use the timing after surgery to narrow the complications: bleeding in hours, chest problems in days, wound and leak problems later.
  3. For pain, assess, treat with multimodal analgesia, reassess, and monitor sedation with every opioid.
  4. For cancer patients, treat any illness during the nadir as neutropenic sepsis and know the oncological emergencies.
  5. For burns, count only partial- and full-thickness areas, start the Parkland clock at the time of the burn and titrate to urine output.

Maternity & obstetric nursing

Method

  1. Place the woman in time: weeks of pregnancy, stage of labour or day after birth, and decide what is normal at that point.
  2. Look for the patient in danger: the mother, the fetus or the newborn, or more than one of them.
  3. Link the finding to its cause: VEAL CHOP for decelerations, the four Ts for bleeding, BUBBLE-HE after birth.
  4. Choose the action that improves blood flow and oxygen first (side-lying, stopping oxytocin, fundal massage), then escalate.

Pediatric nursing

Method

  1. Note the child’s age first: it sets the normal vital signs, the milestones and the right pain scale.
  2. Assess airway, breathing and circulation, remembering that children compensate and then deteriorate fast.
  3. Match the action to the development stage and involve the family.
  4. Check that the answer is safe for a child: weight-based, no aspirin in viral illness, no codeine under 12.

Mental health nursing

Method

  1. Decide whether there is an immediate risk: suicide, violence, a drug emergency or a physical illness.
  2. Act on safety first: observe, remove means, de-escalate, stop a harmful drug, get help.
  3. Choose the therapeutic response: acknowledge feelings, present reality, avoid false reassurance and “why” questions.
  4. Respect rights: the least restrictive option, consent and confidentiality with its limits.

Nursing math & unit conversions

Metric steps
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
Weight and length
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
Household measures
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
Temperature
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24-hour clock
PM hours 1–11: add 12; 12 AM = 00:xx; 12 PM = 12:xx
Dose rate
mcg/min × 60/1000 = mg/h
Laboratory factors
glucose 1 mmol/L = 18 mg/dL; creatinine 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

Method

  1. Write the given quantity with its unit and the unit you want.
  2. Pick the equivalent: 1000 between kg, g, mg and mcg or L and mL; 1 kg = 2.2 lb; 1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 240 mL.
  3. Write it as a fraction so that the unwanted unit cancels; for a rate, use one fraction per unit that changes.
  4. Check the direction: a smaller unit gives a bigger number.
  5. Round only the final answer, to the precision the question names.

Dosage calculations

Dose from strength
volume = dose / strength
Weight-based dose
dose = mg/kg × body weight
Tablets
number = dose / tablet strength
Units
1 g = 1000 mg, 1 mg = 1000 mcg

Method

  1. Convert the ordered dose and the stock strength to the same unit.
  2. Use desired over have times quantity: (D/H) × Q.
  3. For weight-based doses, multiply by the weight in kg first, then divide the daily dose by the number of doses.
  4. Estimate first and check that the answer is reasonable.

IV infusion rates

Pump rate
mL/h = volume (mL)/time (h)
Drip rate
drops/min = volume (mL) × drop factor / time (min)
Infusion time
time (h) = volume (mL)/rate (mL/h)

Method

  1. Pump rate in mL/h: volume divided by time in hours.
  2. Drip rate in drops/min: volume × drop factor divided by time in minutes.
  3. For time remaining: volume left divided by the rate.
  4. Round as the question or the equipment requires.

Pediatric & critical-care dosing

Daily dose
mg/day = mg/kg/day × weight (kg)
Doses per day
number = 24 h / dosing interval (h)
Pounds to kilograms
kg = lb / 2.2
Infusion concentration
units/mL = units in bag / bag volume
Pump rate
mL/h = dose per hour / concentration
Titrated drip
mL/h = mcg/kg/min × kg × 60 / (mcg/mL)
Dose from pump rate
mcg/kg/min = mL/h × (mcg/mL) / (60 × kg)
Units
1 mg = 1000 mcg

IV fluids & fluid balance

Holliday–Segar per hour
4 mL/kg (first 10 kg) + 2 mL/kg (next 10 kg) + 1 mL/kg (each kg above 20)
Holliday–Segar per day
100 / 50 / 20 mL/kg for the same bands
Fluid balance
intake − output
Ice chips
count as half their volume
Urine output
mL/kg/h = mL / (kg × h)
Infusion time
time (h) = volume left (mL) / rate (mL/h)
Volume infused
mL = rate × time

Clinical assessment scores

Glasgow Coma Scale
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
APGAR
5 signs × 0–2 = 0–10; 7–10 reassuring, 4–6 moderately abnormal, 0–3 low
Braden scale
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 at risk
Morse fall scale
falls 25, diagnosis 15, aid 15/30, IV 20, gait 10/20, mental status 15
NEWS2 risk
0–4 low; single 3 low–medium; 5–6 medium; ≥ 7 high
Mean arterial pressure
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
Pulse pressure and shock index
PP = SBP − DBP, SI = HR/SBP
Body mass index
BMI = kg/m² = 703·lb/in²

Method

  1. Find the score sheet that the question uses and its range (GCS 3–15, APGAR 0–10, Braden 6–23, Morse 0–125).
  2. Score every item separately, matching the description to its level.
  3. Add the item scores and check that the total lies inside the range.
  4. Apply the cut-offs: for NEWS2 also look for any single parameter scoring 3.
  5. For derived values use MAP = (SBP + 2·DBP)/3, PP = SBP − DBP, SI = HR/SBP and BMI = kg/m².

Arterial blood gas interpretation

Normal ranges
pH 7.35–7.45, PaCO₂ 35–45 mmHg (4.7–6.0 kPa), HCO₃⁻ 22–26 mmol/L
ROME
Respiratory: PaCO₂ opposite to pH; Metabolic: HCO₃⁻ equal to pH
Winter’s formula
PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2
Metabolic alkalosis
PaCO₂ ≈ 0.7·HCO₃⁻ + 21
Anion gap
AG = Na⁺ − (Cl⁻ + HCO₃⁻) ≈ 8–12
Albumin-corrected gap
AG + 2.5·(4.0 − alb g/dL) = AG + 0.25·(40 − alb g/L)
Delta ratio
(AG − 12)/(24 − HCO₃⁻)
P/F ratio
PaO₂/FiO₂
Alveolar gas equation
PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8
Serum osmolality
2·Na⁺ + glucose + urea (2·Na⁺ + glucose/18 + BUN/2.8)

Method

  1. Read the pH: below 7.35 is acidosis, above 7.45 alkalosis.
  2. Find the value that explains it: PaCO₂ moving opposite to the pH is respiratory, HCO₃⁻ moving with the pH is metabolic.
  3. Look at the other value: normal means uncompensated, abnormal in the compensating direction means partial compensation, and a normal pH with both abnormal means full compensation.
  4. In a metabolic acidosis, compare PaCO₂ with Winter’s formula, 1.5·HCO₃⁻ + 8 ± 2, and calculate the anion gap Na⁺ − (Cl⁻ + HCO₃⁻).
  5. Check a high anion gap with the delta ratio and, when albumin is low, with the corrected gap.

ECG rhythm strip interpretation

Paper (25 mm/s, 10 mm/mV)
1 small box = 0.04 s, 1 large box = 0.20 s, 10 mm = 1 mV
Heart rate, regular rhythm
300 ÷ large boxes = 1500 ÷ small boxes = 60 ÷ RR (s)
Heart rate, irregular rhythm
QRS complexes in 6 s × 10
Normal PR interval
0.12–0.20 s
Normal QRS duration
< 0.12 s
QTc (Bazett)
QT/√RR
QTc (Fridericia)
QT/∛RR
QTc (Framingham)
QT + 154·(1 − RR)
Sinus rates
bradycardia < 60, normal 60–100, tachycardia > 100 /min
Escape rates
junctional 40–60, ventricular 20–40 /min
Fast rhythms
SVT 150–250 /min (narrow), VT > 100 /min (wide)

Method

  1. Rate: for a regular rhythm divide 300 by the large boxes or 1500 by the small boxes between two R waves; for an irregular rhythm count the QRS complexes in 6 seconds and multiply by 10.
  2. Rhythm: compare the R–R intervals. Equal is regular; a repeating pattern is regularly irregular; no pattern at all is irregularly irregular.
  3. P waves: is there an upright P wave in lead II before every QRS, all alike? Look for fibrillatory or sawtooth waves, inverted P waves and P waves without a QRS.
  4. PR interval: from the start of P to the start of the QRS, normally 0.12–0.20 s and constant. Watch whether it lengthens, stays fixed before a dropped beat, or varies at random.
  5. QRS duration: below 0.12 s is narrow; 0.12 s or more is wide. Then name the rhythm, and for the QT use QTc = QT/√RR (Bazett) with times in seconds.

2Practice problems

1.Nursing fundamentalsMedium

Why should a patient wash and dry their hands before a fingerprick glucose test?

  1. ASugar on the skin can give a falsely high reading
  2. BWet hands give a falsely high reading
  3. CClean hands make the finger bleed more slowly
  4. DIt is only needed if the hands look dirty
2.Nursing fundamentalsHard

A patient opens their eyes only to pain, makes incomprehensible sounds and withdraws from a painful stimulus. What is the Glasgow Coma Scale score?

  1. A6
  2. B8
  3. C11
  4. D9
3.Infection control & patient safetyMedium

A small spill of blood is found on the floor. How should it be cleaned?

  1. ALeave it until housekeeping arrives the next morning
  2. BCover it with a clean sheet and keep working
  3. CWear gloves, absorb the blood, then clean the area with an approved disinfectant
  4. DWipe it up quickly with a dry cloth using bare hands, then wash the hands well
4.Infection control & patient safetyHard

A nurse has a needlestick from a patient known to have hepatitis C. Which statement about management is correct?

  1. AThe hepatitis C vaccine series is started at once, with a booster dose six months later
  2. BThere is no preventive drug, so baseline and follow-up testing are done to detect infection early
  3. CHepatitis C immune globulin is given within 24 hours, followed by a booster dose
  4. DNo follow-up is needed because hepatitis C does not spread by needles
5.Prioritization & delegationMedium

A nurse teaches a patient about levothyroxine. Which statement shows a need for further teaching?

  1. A“I will take it at breakfast with my calcium tablet.”
  2. B“I will take it on an empty stomach with a glass of water.”
  3. C“I will keep taking it even when I feel well.”
  4. D“I will take it at the same time each morning.”
6.Prioritization & delegationHard

Which patient’s planned discharge should the nurse question?

  1. AA patient after a hernia repair who is passing urine and eating
  2. BA patient two days after surgery with a new heart rate of 112/min and a temperature of 38.4 °C
  3. CA patient with a stable cast who is walking safely with crutches
  4. DA patient with pneumonia who has been without fever for 48 hours on oral antibiotics
7.Clinical nursingMedium

A patient's fluid balance chart shows intake of 1,200 mL and output of 2,300 mL over 24 hours. What does this indicate?

  1. AA balanced fluid status
  2. BA negative fluid balance of 1,100 mL
  3. CA positive fluid balance of 1,100 mL
  4. DA positive fluid balance of 3,500 mL
8.Clinical nursingHard

A patient with a COPD exacerbation remains acidotic with a high PaCO2 despite optimal medical treatment and controlled oxygen. Which treatment is usually considered next?

  1. AStopping all oxygen therapy
  2. BSedation to slow the breathing
  3. C15 L/min oxygen via a non-rebreathe mask
  4. DNon-invasive ventilation
9.Lab values & electrolytesMedium

A patient with chest pain that started one hour ago has a normal first troponin. What is the correct interpretation?

  1. AThe patient can be discharged home straight away
  2. BInfarction is ruled out, so no further troponin tests are needed
  3. CTroponin is not useful in patients with chest pain
  4. DInfarction is not ruled out; troponin is repeated per protocol
10.Lab values & electrolytesHard

A patient stopped long-term prednisone suddenly a week ago. Now: blood pressure 78/46 mm Hg, sodium 128 mEq/L, potassium 4.6 mEq/L, glucose 58 mg/dL (3.2 mmol/L). Which condition is most likely?

  1. APrimary hyperaldosteronism (Conn syndrome)
  2. BSyndrome of inappropriate ADH (SIADH)
  3. CAcute adrenal insufficiency (adrenal crisis)
  4. DCushing syndrome from steroid excess
11.PharmacologyMedium

An Rh-negative mother gives birth to an Rh-positive baby. When is anti-D immunoglobulin usually given?

  1. AWithin 72 hours after the birth
  2. BAt least two weeks after the birth
  3. CIt is not needed if the baby is Rh-positive
  4. DOnly at the start of the next pregnancy
12.PharmacologyHard

A patient starting sertraline is taught about the drug. Which statement shows a need for further teaching?

  1. A"I may have some nausea at first."
  2. B"If I feel better after a week, I can stop taking it."
  3. C"It may take a few weeks to feel the full effect."
  4. D"I will tell someone if I have thoughts of harming myself."
13.Med-surg: cardiovascular & respiratoryMedium

After a prescribed IV fluid bolus for hypotension, what should the nurse do next?

  1. AStart a second fluid bolus straight away without checking anything
  2. BStop all monitoring if the patient says they feel better
  3. CWait until the next routine observations in four hours
  4. DReassess heart rate, blood pressure, urine output and lung sounds
14.Med-surg: cardiovascular & respiratoryHard

Why is the cuff pressure of an endotracheal or tracheostomy tube checked regularly?

  1. AThe cuff pressure directly controls the patient's oxygen saturation
  2. BToo high a pressure damages the trachea; too low allows aspiration
  3. CThe cuff must be kept fully deflated in every ventilated patient
  4. DThe cuff pressure sets the ventilator's breathing rate
15.Med-surg: neuro, endocrine & renalMedium

A man starts finasteride for an enlarged prostate. Which statement is correct?

  1. AIt works within hours by relaxing the bladder muscle
  2. BIt lowers the blood pressure, so dizziness is very common
  3. CIt takes months to work; pregnant women must not handle broken tablets
  4. DIt is used only for a few days at a time
16.Med-surg: neuro, endocrine & renalHard

On day 6 after a subarachnoid haemorrhage, a patient becomes newly confused and develops weakness in one arm. The aneurysm was secured on day 1. What is the most likely cause?

  1. ADelayed cerebral ischaemia from vasospasm
  2. BRe-bleeding from the secured aneurysm
  3. CHypoglycaemia from reduced eating
  4. DNormal tiredness after major surgery
17.Med-surg: GI, perioperative & oncologyMedium

Why are carbohydrate drinks often given before surgery in enhanced recovery programmes?

  1. ATo make the bowels open before the operation
  2. BTo replace the need for any IV fluids afterwards
  3. CTo reduce insulin resistance and improve recovery
  4. DTo raise the blood pressure during the anaesthetic
18.Med-surg: GI, perioperative & oncologyHard

On day 2 after upper abdominal surgery, a patient has a temperature of 37.8 °C, SpO₂ 93% on air and reduced breath sounds at both bases. They have not used their incentive spirometer because of pain. What is the most appropriate nursing plan?

  1. ABetter pain control, sitting up, deep breathing, mobilising and reporting
  2. BStop all analgesia so that the patient can cough more strongly
  3. CGive oxygen at 15 L/min and leave the patient to rest quietly
  4. DKeep the patient in bed and restrict movement until the fever settles
19.Maternity & obstetric nursingMedium

Which drug is a known teratogen that must be stopped before a planned pregnancy?

  1. AIsotretinoin
  2. BFolic acid
  3. CLevothyroxine
  4. DParacetamol (acetaminophen)
20.Maternity & obstetric nursingHard

A newborn's left foot is turned inward and downward and cannot be moved to a normal position. What should the nurse tell the parents?

  1. ASurgery is needed within the first day
  2. BIt suggests clubfoot, treated early with casting
  3. CIt is normal positioning in the uterus and needs no follow-up
  4. DIt is caused by a lack of vitamin D
21.Pediatric nursingMedium

A child has tinea capitis (ringworm of the scalp). Which treatment is usually needed?

  1. AShaving the head, with no medicine
  2. BOral antibiotics such as amoxicillin
  3. CA topical antifungal cream alone
  4. DAn oral antifungal medicine
22.Pediatric nursingHard

A school-age child is to have surgery. Which approach to preparation best fits this age?

  1. AExplain the procedure with simple diagrams, allow questions and involve the child in choices
  2. BDiscuss everything with the parents but not with the child, so that the child is not frightened
  3. CAvoid explaining because it will only cause fear
  4. DUse only baby talk and toys meant for infants
23.Mental health nursingMedium

A 24-year-old woman with bipolar disorder is starting valproate. What is the most important teaching point?

  1. AIt can seriously harm an unborn baby, so effective contraception and specialist advice are essential
  2. BIt must be taken with grapefruit juice to be absorbed
  3. CIt is safe in pregnancy and needs no special precautions
  4. DIt will cause her to lose weight quickly, so she should eat extra meals and snacks every day
24.Mental health nursingHard

A voluntary patient who has no immediate risk of harm wants to leave the ward against medical advice. What is the correct general approach?

  1. AExplain the risks, inform the team, document the discussion and respect their right to leave according to the law and policy
  2. BTell the patient that staff will restrain them and bring them back to the ward if they try to leave without the doctor's permission
  3. CHide the patient's belongings
  4. DLock the door to stop the patient leaving
25.Nursing math & unit conversionsMedium
12345678910111213:15?3:15 PM12:15 PM1:15 AM1:15 PM

Practice exercise (made-up values, not clinical guidance). A dose is charted at 13:15 (24-hour clock). Which entry is the same time on the 12-hour clock? Click it.

13:15
  1. 13:15 PM
  2. 212:15 PM
  3. 31:15 AM
  4. 41:15 PM
26.Nursing math & unit conversionsHard
00:0019:3502:20t = ?

Practice exercise (made-up values, not clinical guidance). An infusion starts at 19:35 and finishes at 02:20 the next morning (24-hour clock). How many minutes t did it run?

19:3502:20
t = min
27.Dosage calculationsMedium
2 g+ 7.4 mLV = ? mL

A vial contains 2 g of powder. The label says: add 7.4 mL of water for injection to give a total volume of 8 mL. The prescription is 300 mg. What volume V of the reconstituted solution do you give?

2 g+ 7.4 mL → 8 mL300 mg
V = mL
28.Dosage calculationsHard
50%stockwater = ? mL

You must prepare 250 mL of a 2.5% (w/v) solution from a 50% (w/v) stock solution. How much water W must be added to the stock?

C₁ = 50%C₂ = 2.5%V₂ = 250 mL
W = mL
29.IV infusion ratesMedium
1000 mL60 gtt/mL10 h? gtt/min

Infuse 1000 mL over 10 hours with a giving set of 60 gtt/mL. Find the drip rate R in drops per minute.

1000 mL10 h60 gtt/mL
R = gtt/min
30.IV infusion ratesHard
200 mL20 gtt/mL25 gtt/mint = ? h

A drip runs at 25 gtt/min through a set of 20 gtt/mL. There are 200 mL left in the bag. How many hours t until it is empty? Round to one decimal place.

25 gtt/min20 gtt/mL200 mL
t = h
31.Pediatric & critical-care dosingMedium
heparin 1 000 units/mL60 units/kg · 73 kg → V = ? mL

Practice exercise (made-up values, not clinical guidance). A practice protocol calls for a heparin bolus of 60 units/kg for a patient who weighs 73 kg. The vial contains 1 000 units/mL. What volume V do you draw up? Round to one decimal place.

60 units/kg73 kg1 000 units/mL
V = mL
32.Pediatric & critical-care dosingHard
500 mg250 mLdobutamine? mL/h91 kg10 mcg/kg/min

Practice exercise (made-up values, not clinical guidance). A bag contains dobutamine 500 mg in 250 mL. The order is 10 mcg/kg/min for a patient who weighs 91 kg. At what rate R do you set the pump, in mL/h? Round to one decimal place.

500 mg/250 mL10 mcg/kg/min91 kg
R = mL/h
33.IV fluids & fluid balanceMedium
IntakeOutput8-hour shiftwater350 mLtea200 mLice chips200 mLIV infusion125 mL/h × 8 hIV antibiotic2 × 100 mLurine375 mLurine350 mLurine450 mLurine500 mLvomit150 mL

Practice exercise (made-up values, not clinical guidance). The record shows a patient's intake and output for one 8-hour shift. The patient weighs 89 kg. Find the average urine output U in mL/kg/h. Round to two decimal places.

89 kg8 hurine: 375 mLurine: 350 mLurine: 450 mLurine: 500 mLvomit: 150 mL
U = mL/kg/h
34.IV fluids & fluid balanceHard
500 mL250 mL infused50 mL/h08:30t = ? h

Practice exercise (made-up values, not clinical guidance). A 500 mL bag runs by pump at 50 mL/h. At 08:30, 250 mL have already been infused. How many hours t until the bag is empty? Round to one decimal place.

500 mL250 mL infused50 mL/h
t = h
35.Clinical assessment scoresMedium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 96% on supplemental oxygen, blood pressure 90/54 mmHg, pulse 114/min, unresponsive, temperature 36.4 °C. What is the NEWS2 total score?

RR 25SpO₂ 96%O₂SBP 90HR 114UT 36.4 °C
NEWS2 =
36.Clinical assessment scoresHard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 60/min, a grimace when stimulated, limp limbs with no muscle tone and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
37.Arterial blood gas interpretationMedium
pH7.357.457.43PaCO₂mmHg354555HCO₃⁻mmol/L222635uncompensatedpartially compensatedfully compensated

A practice arterial blood gas shows pH 7.43, PaCO₂ 55 mmHg (7.3 kPa) and HCO₃⁻ 35 mmol/L. The primary disorder is metabolic alkalosis. How far is it compensated? Click your answer.

pH 7.43PaCO₂ 55 mmHg (7.3 kPa)HCO₃⁻ 35 mmol/L
  1. 1uncompensated
  2. 2partially compensated
  3. 3fully compensated
38.Arterial blood gas interpretationHard

Practice values: Na⁺ 139, Cl⁻ 88 and HCO₃⁻ 15 mmol/L. Calculate the delta ratio (AG − 12)/(24 − HCO₃⁻), using AG = Na⁺ − (Cl⁻ + HCO₃⁻). Give two decimals.

Na⁺ 139 mmol/LCl⁻ 88 mmol/LHCO₃⁻ 15 mmol/L
delta ratio =
39.ECG rhythm strip interpretationMedium
II25 mm/s · 10 mm/mVsinus bradycardianormal sinus rhythmfirst-degree AV blocksinus tachycardia

Interpret this lead II rhythm strip. Which rhythm is it? Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1sinus bradycardia
  2. 2normal sinus rhythm
  3. 3first-degree AV block
  4. 4sinus tachycardia
40.ECG rhythm strip interpretationHard
II25 mm/s · 10 mm/mVjunctional rhythmpaced rhythm, failure to capturethird-degree (complete) AV blockdual-chamber (AV) paced rhythm

This patient has a pacemaker. Interpret the lead II strip. Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1junctional rhythm
  2. 2paced rhythm, failure to capture
  3. 3third-degree (complete) AV block
  4. 4dual-chamber (AV) paced rhythm

3Solutions

1.Nursing fundamentals

Answer: A · Sugar on the skin can give a falsely high reading

Why this is the answer

Traces of food or drink on the finger can raise the reading. Washing with water and drying fully gives an accurate result; alcohol wipes can also affect some meters.

Answer

A · Sugar on the skin can give a falsely high reading
2.Nursing fundamentals

Answer: B · 8

Why this is the answer

Eyes to pain score 2, incomprehensible sounds score 2 and withdrawal from pain scores 4, giving 8. A GCS of 8 or less suggests the patient may not be able to protect their airway.

Answer

B · 8
3.Infection control & patient safety

Answer: C · Wear gloves, absorb the blood, then clean the area with an approved disinfectant

Why this is the answer

Blood spills are cleaned promptly by staff wearing gloves. The blood is absorbed with disposable material, then the area is cleaned and disinfected with a hospital disinfectant, and waste goes into clinical waste.

Answer

C · Wear gloves, absorb the blood, then clean the area with an approved disinfectant
4.Infection control & patient safety

Answer: B · There is no preventive drug, so baseline and follow-up testing are done to detect infection early

Why this is the answer

There is no vaccine or post-exposure prophylaxis for hepatitis C. The exposure is reported, baseline tests are taken and follow-up testing identifies infection early, because effective treatment is available.

Answer

B · There is no preventive drug, so baseline and follow-up testing are done to detect infection early
5.Prioritization & delegation

Answer: A · “I will take it at breakfast with my calcium tablet.”

Why this is the answer

Levothyroxine is best absorbed on an empty stomach and is separated from calcium and iron by several hours. It is usually lifelong, so it is not stopped when the patient feels better.

Answer

A · “I will take it at breakfast with my calcium tablet.”
6.Prioritization & delegation

Answer: B · A patient two days after surgery with a new heart rate of 112/min and a temperature of 38.4 °C

Why this is the answer

A new fever and tachycardia after surgery can signal infection or another complication, so the nurse should assess and raise the concern before discharge. The other patients are stable and meeting expected goals.

Answer

B · A patient two days after surgery with a new heart rate of 112/min and a temperature of 38.4 °C
7.Clinical nursing

Answer: B · A negative fluid balance of 1,100 mL

Why this is the answer

1,200 − 2,300 = −1,100 mL. A negative balance means more fluid is lost than gained, which may cause dehydration.

Answer

B · A negative fluid balance of 1,100 mL
8.Clinical nursing

Answer: D · Non-invasive ventilation

Why this is the answer

In hypercapnic respiratory failure from COPD that persists despite treatment, non-invasive ventilation (bilevel positive pressure) supports ventilation and lowers PaCO2. Stopping oxygen would cause dangerous hypoxia.

Answer

D · Non-invasive ventilation
9.Lab values & electrolytes

Answer: D · Infarction is not ruled out; troponin is repeated per protocol

Why this is the answer

Troponin may still be normal early after the onset of symptoms. Serial measurements, together with the ECG and the symptoms, are needed to rule infarction in or out. Many protocols repeat high-sensitivity troponin after 1–3 hours.Checked against: Troponin Test · MedlinePlus (NIH) (2023)

Answer

D · Infarction is not ruled out; troponin is repeated per protocol
10.Lab values & electrolytes

Answer: C · Acute adrenal insufficiency (adrenal crisis)

Why this is the answer

Long-term glucocorticoids suppress the body's own cortisol production; stopping them suddenly can cause adrenal crisis. Lack of cortisol causes hypotension, hyponatremia and hypoglycemia. Aldosterone is usually still made, so potassium is often normal; high potassium suggests primary adrenal failure. Treatment is IV hydrocortisone and fluids as prescribed.

Answer

C · Acute adrenal insufficiency (adrenal crisis)
11.Pharmacology

Answer: A · Within 72 hours after the birth

Why this is the answer

Anti-D is given within 72 hours of birth to an Rh-negative mother of an Rh-positive baby. It is also given after events such as miscarriage or abdominal trauma, and often routinely during pregnancy.

Answer

A · Within 72 hours after the birth
12.Pharmacology

Answer: B · "If I feel better after a week, I can stop taking it."

Why this is the answer

Antidepressants are continued for months after improvement to prevent relapse, and are tapered when stopped. Early nausea, delayed benefit and monitoring for suicidal thoughts are correct points.

Answer

B · "If I feel better after a week, I can stop taking it."
13.Med-surg: cardiovascular & respiratory

Answer: D · Reassess heart rate, blood pressure, urine output and lung sounds

Why this is the answer

A fluid challenge is followed by reassessment of perfusion (heart rate, BP, capillary refill, mental state, urine output) and signs of overload such as crackles, raised JVP or worsening breathlessness. The findings are reported to decide on further fluid, vasopressors or escalation.

Answer

D · Reassess heart rate, blood pressure, urine output and lung sounds
14.Med-surg: cardiovascular & respiratory

Answer: B · Too high a pressure damages the trachea; too low allows aspiration

Why this is the answer

Cuff pressure is usually kept at about 20–30 cmH₂O. Higher pressures reduce blood flow to the tracheal mucosa, risking ulceration and stenosis; lower pressures allow secretions to leak past and cause aspiration and VAP. A cuff manometer is used.

Answer

B · Too high a pressure damages the trachea; too low allows aspiration
15.Med-surg: neuro, endocrine & renal

Answer: C · It takes months to work; pregnant women must not handle broken tablets

Why this is the answer

Finasteride, a 5-alpha reductase inhibitor, reduces the conversion of testosterone to dihydrotestosterone and shrinks the prostate over several months. It can harm a male fetus, so pregnant women should avoid handling crushed or broken tablets.

Answer

C · It takes months to work; pregnant women must not handle broken tablets
16.Med-surg: neuro, endocrine & renal

Answer: A · Delayed cerebral ischaemia from vasospasm

Why this is the answer

Vasospasm of cerebral arteries typically occurs several days after a subarachnoid haemorrhage and causes new focal deficits or confusion. It needs urgent medical review. Normal fluid balance is maintained, and nimodipine is continued.

Answer

A · Delayed cerebral ischaemia from vasospasm
17.Med-surg: GI, perioperative & oncology

Answer: C · To reduce insulin resistance and improve recovery

Why this is the answer

Carbohydrate loading the night before and a few hours before surgery reduces thirst, hunger and postoperative insulin resistance. It is not used in every patient, for example some with diabetes.

Answer

C · To reduce insulin resistance and improve recovery
18.Med-surg: GI, perioperative & oncology

Answer: A · Better pain control, sitting up, deep breathing, mobilising and reporting

Why this is the answer

Basal atelectasis is common after upper abdominal surgery when pain limits deep breathing. Good analgesia, upright positioning, deep breathing exercises, incentive spirometry, supported coughing and early mobilisation re-expand the lungs. The findings are reported, because they may progress to pneumonia; oxygen is given to target if needed.

Answer

A · Better pain control, sitting up, deep breathing, mobilising and reporting
19.Maternity & obstetric nursing

Answer: A · Isotretinoin

Why this is the answer

Isotretinoin causes severe birth defects, so pregnancy must be prevented during treatment and for a period afterwards. Paracetamol is the usual analgesic in pregnancy, and levothyroxine should be continued.

Answer

A · Isotretinoin
20.Maternity & obstetric nursing

Answer: B · It suggests clubfoot, treated early with casting

Why this is the answer

A fixed foot that cannot be brought to neutral suggests congenital talipes equinovarus. Gentle casting and bracing (the Ponseti method) usually start in the first weeks. A positional foot that corrects easily is common and benign.

Answer

B · It suggests clubfoot, treated early with casting
21.Pediatric nursing

Answer: D · An oral antifungal medicine

Why this is the answer

Topical creams cannot reach the fungus in the hair shafts and follicles, so tinea capitis needs an oral antifungal for several weeks, sometimes with an antifungal shampoo to reduce spread.

Answer

D · An oral antifungal medicine
22.Pediatric nursing

Answer: A · Explain the procedure with simple diagrams, allow questions and involve the child in choices

Why this is the answer

School-age children benefit from concrete, factual explanations, diagrams and real equipment, and from some control over choices. They may worry about losing control and about the effects on their body.

Answer

A · Explain the procedure with simple diagrams, allow questions and involve the child in choices
23.Mental health nursing

Answer: A · It can seriously harm an unborn baby, so effective contraception and specialist advice are essential

Why this is the answer

Valproate is highly teratogenic, causing neural tube defects and developmental problems. Women who could become pregnant need clear information, effective contraception and specialist review.

Answer

A · It can seriously harm an unborn baby, so effective contraception and specialist advice are essential
24.Mental health nursing

Answer: A · Explain the risks, inform the team, document the discussion and respect their right to leave according to the law and policy

Why this is the answer

Voluntary patients can usually leave, although they may be asked to wait while their risk is assessed. Detaining someone needs legal authority. The nurse informs the team, assesses risk and documents.

Answer

A · Explain the risks, inform the team, document the discussion and respect their right to leave according to the law and policy
25.Nursing math & unit conversions

Answer: 1:15 PM

24-hour clock: from 1 PM onwards add 12 to the hour (3:45 PM = 15:45). Midnight to 12:59 AM is 00:00–00:59, and 12:00–12:59 PM stays 12:00–12:59. Going back, subtract 12 from hours 13–23 and add PM; hours 00 become 12 AM. Count time across midnight in two parts: up to 24:00 (00:00), then from 00:00 on.

Convert the hour

13 − 12 = 1 → PM

Answer

1:15 PM

Answer

1:15 PM
26.Nursing math & unit conversions

Answer: t = 405 min

24-hour clock: from 1 PM onwards add 12 to the hour (3:45 PM = 15:45). Midnight to 12:59 AM is 00:00–00:59, and 12:00–12:59 PM stays 12:00–12:59. Going back, subtract 12 from hours 13–23 and add PM; hours 00 become 12 AM. Count time across midnight in two parts: up to 24:00 (00:00), then from 00:00 on.

Before midnight

19:35 → 24:00 = 265 min

After midnight

00:00 → 02:20 = 140 min

Total

t = 265 + 140 = 405 min

Answer

t = 405 min
27.Dosage calculations

Answer: V = 1.2 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

Concentration after mixing

2000 mg/8 mL = 250 mg/mL

Volume

V = 300/250 = 1.2 mL

Answer

V = 1.2 mL
28.Dosage calculations

Answer: W = 237.5 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

Volume of stock

V₁ = 2.5·250/50 = 12.5 mL

Water to add

W = 250 − 12.5 = 237.5 mL

Answer

W = 237.5 mL
29.IV infusion rates

Answer: R = 100 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

Time in minutes

10·60 = 600 min

Drip rate

R = 1000·60/600 = 100 gtt/min

Answer

R = 100 gtt/min
30.IV infusion rates

Answer: t = 2.7 h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

Rate in mL/h

25·60/20 = 75 mL/h

Time left

t = 200/75 = 2.667 ≈ 2.7 h

Answer

t = 2.7 h
31.Pediatric & critical-care dosing

Answer: V = 4.4 mL

Heparin and insulin infusions: concentration = units in the bag/bag volume (units/mL). Pump rate (mL/h) = units per hour/concentration, and units per hour = mL/h × concentration. For a weight-based order, units/h = units/kg/h × weight first. A bolus volume = units needed/vial strength. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Units needed

60·73 = 4 380 units

Volume

V = 4380/1000 = 4.38 ≈ 4.4 mL

Answer

V = 4.4 mL
32.Pediatric & critical-care dosing

Answer: R = 27.3 mL/h

Titrated drips: first find the concentration in mcg/mL (mg × 1000/mL). For a weight-based order, mcg/min = mcg/kg/min × weight. Then mL/h = mcg/min × 60/concentration. Working backwards, mcg/kg/min = mL/h × concentration/(60 × weight). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Concentration

500 mg = 500 000 mcg
500 000/250 = 2000 mcg/mL

Dose per minute and per hour

10·91 = 910 mcg/min
910·60 = 54600 mcg/h

Pump rate

R = 54600/2000 = 27.3 mL/h

Answer

R = 27.3 mL/h
33.IV fluids & fluid balance

Answer: U = 2.35 mL/kg/h

Intake and output: intake counts everything that goes in (oral fluids, IV infusions, IV medications and flushes, tube feeds); ice chips count as half their volume. Output counts urine, drains, vomit and other losses. Balance = total intake − total output; a negative balance is a net loss. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Total urine

375 + 350 + 450 + 500 = 1675 mL

Per kilogram per hour

U = 1675/(89·8) = 2.353 ≈ 2.35 mL/kg/h

Answer

U = 2.35 mL/kg/h
34.IV fluids & fluid balance

Answer: t = 5 h

Infusion time: time (h) = volume to infuse (mL)/rate (mL/h); use the volume still left in the bag, not the bag size. Volume infused = rate × time. Convert decimal hours to hours and minutes with the fraction × 60 (0.5 h = 30 min, not 50 min). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Volume left

500 − 250 = 250 mL

Time

t = 250/50 = 5 h

Answer

t = 5 h

That is about 5 h 00 min, so the bag runs out at about 13:30.

35.Clinical assessment scores

Answer: NEWS2 = 13

NEWS2 (National Early Warning Score 2, Royal College of Physicians 2017): score each of the seven parameters with the chart (respiration rate, SpO₂ on scale 1, air or supplemental oxygen, systolic blood pressure, pulse, consciousness on the ACVPU scale and temperature) and add the scores. Clinical risk: 0–4 low; a score of 3 in any single parameter low–medium; 5–6 medium; 7 or more high. A total of 5 or more needs an urgent response.

Score each parameter

RR 25/min → 3
SpO₂ 96% → 0
on oxygen → 2
SBP 90 mmHg → 3
HR 114/min → 2
unresponsive (U) → 3
T 36.4 °C → 0

Add

NEWS2 = 3 + 0 + 2 + 3 + 2 + 3 + 0 = 13

Answer

NEWS2 = 13
36.Clinical assessment scores

Answer: low

APGAR score: five signs, each scored 0, 1 or 2, checked at 1 and 5 minutes after birth. Appearance (colour): blue or pale 0, pink body with blue extremities 1, pink all over 2. Pulse: absent 0, below 100/min 1, 100/min or more 2. Grimace (reflex irritability): none 0, grimace 1, cry, cough or sneeze 2. Activity (tone): limp 0, some flexion 1, active movement 2. Respiration: absent 0, slow or irregular with a weak cry 1, good with a strong cry 2. A total of 7–10 is reassuring, 4–6 moderately abnormal and 0–3 low.

Score each sign

Appearance: a pink body with blue hands and feet → 1
Pulse: 60/min → 1
Grimace: a grimace when stimulated → 1
Activity: limp limbs with no muscle tone → 0
Respiration: no breathing → 0

Add

APGAR = 1 + 1 + 1 + 0 + 0 = 3

Interpretation

3 → low

Answer

low

Below 7 at 5 minutes, the score is usually repeated every 5 minutes up to 20 minutes.

37.Arterial blood gas interpretation

Answer: fully compensated

Reading a blood gas (ROME): first the pH: below 7.35 is acidaemia, above 7.45 alkalaemia. Then find the value that explains it. PaCO₂ (normal 35–45 mmHg, 4.7–6.0 kPa) is the respiratory part and moves Opposite to the pH in a respiratory disorder; HCO₃⁻ (normal 22–26 mmol/L) is the metabolic part and moves in the same direction as the pH (Respiratory Opposite, Metabolic Equal). The other value shows the compensation: normal means uncompensated; abnormal in the direction that pulls the pH back while the pH is still abnormal means partially compensated; a normal pH with both values abnormal means fully compensated. Ranges differ slightly between laboratories; these are practice values.

ROME, value by value

pH 7.43: within 7.35–7.45
PaCO₂ 55 mmHg: high (35–45)
HCO₃⁻ 35 mmol/L: high (22–26)

Compensation

Clinically, also check the expected compensation: for a metabolic alkalosis PaCO₂ ≈ 0.7·HCO₃⁻ + 21 = 43.5–47.5 mmHg, so the measured 55 mmHg points to an additional respiratory acidosis (a mixed disorder). The answer above is the ROME exam classification.

fully compensated

Answer

fully compensated
38.Arterial blood gas interpretation

Answer: delta ratio = 2.667

Expected compensation: in metabolic acidosis Winter’s formula predicts PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg; a measured value above that range points to an additional respiratory acidosis, below it to an additional respiratory alkalosis. The anion gap AG = Na⁺ − (Cl⁻ + HCO₃⁻), normally about 8–12 mmol/L, separates high-gap from normal-gap metabolic acidosis; low albumin hides a high gap (add 2.5 per g/dL that albumin is below 4.0). The delta ratio (AG − 12)/(24 − HCO₃⁻) between about 0.8 and 2 fits a pure high-gap acidosis (some texts use 1 instead of 0.8), below that an added normal-gap acidosis, and above 2 an added metabolic alkalosis.

Anion gap

AG = 139 − (88 + 15) = 36

Delta ratio

(36 − 12)/(24 − 15) = 24/9 = 2.667

Answer

delta ratio = 2.667

Above 2: an added metabolic alkalosis.

39.ECG rhythm strip interpretation

Answer: normal sinus rhythm

Rhythm criteria (lead II): sinus rhythm has an upright P wave before every QRS, a constant PR of 0.12–0.20 s and a narrow QRS: normal sinus rhythm at 60–100/min, sinus bradycardia below 60, sinus tachycardia above 100. Atrial fibrillation: no P waves, a fibrillatory baseline and an irregularly irregular R–R. Atrial flutter: sawtooth flutter waves at about 250–350/min with a fixed conduction ratio such as 2:1 or 4:1. First-degree AV block: sinus rhythm with a constant PR above 0.20 s. Junctional rhythm: narrow QRS at 40–60/min with absent or inverted P waves (PR below 0.12 s, or P after the QRS). A PVC is an early, wide (0.12 s or more), bizarre QRS without a P wave, with the T wave in the opposite direction and usually a full compensatory pause; in bigeminy every second beat is a PVC.

Five steps

1. Rate: R–R = 19 small boxes, 1500 ÷ 19 ≈ 79 per minute.
2. Rhythm: regular, every R–R is 0.76 s.
3. P waves: upright, one before every QRS, all alike.
4. PR interval: 0.16 s, constant, within 0.12–0.20 s.
5. QRS: 0.06 s, narrow (below 0.12 s).

Interpretation

normal sinus rhythm

Answer

normal sinus rhythm
40.ECG rhythm strip interpretation

Answer: dual-chamber (AV) paced rhythm

Paced rhythms: a pacemaker impulse shows as a narrow vertical pacing spike. After a ventricular spike the QRS is wide (0.12 s or more), because the impulse spreads from the lead through the muscle instead of the conduction system; with right-ventricular pacing it is often mostly negative in lead II. A spike before each P wave means atrial pacing, and a dual-chamber (AV) pacemaker shows an atrial spike and a P wave, then, after the programmed AV delay, a ventricular spike and a wide QRS. Capture means every spike is followed by a depolarisation. Failure to capture is a spike without a P wave or QRS after it; failure to sense (spikes that ignore the patient’s own beats) and failure to pace (no spike when one is due) are the other classic malfunctions.

Five steps

1. Rate: R–R = 23 small boxes, 1500 ÷ 23 ≈ 65 per minute.
2. Rhythm: regular, every R–R is 0.92 s.
3. P waves: each P wave follows its own pacing spike (atrial pacing).
4. AV interval: the second spike comes 0.16 s after the first one (the programmed AV delay).
5. QRS: 0.16 s, wide, right after the second spike (ventricular pacing).

Interpretation

dual-chamber (AV) paced rhythm

Answer

dual-chamber (AV) paced rhythm

The paced QRS is wide by nature; do not call it a bundle branch block or a ventricular rhythm.

This is independent practice material. ExamProblems is not affiliated with or endorsed by the organisation that runs this exam, and the exam name is used only to describe the content. NCLEX®, NCLEX-RN® and NCLEX-PN® are trademarks of the National Council of State Boards of Nursing, Inc. (NCSBN), which is not affiliated with ExamProblems and does not endorse it or vouch for its accuracy.

ExamProblems · examproblems.com/courses/nclex-rn-practice-questions